# SDR HALA2009081700366

- Difficulty date: August 17, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 25,597 hours, 5,463 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON DESCENT R ENG BLEED OFF LIGHT EICAS MESSAGE ON INTERMITTENTLY.  INSPECTED, CHECKED HPSOV WIRING AND SENSE LINES IAW BFIM 36-10-00 NO DEFECTS NOTED. OPERATED RT ENGINE BLEED SYSTEM.  BLEED SHIFT NORMAL ON GROUND RUN. OK FOR SERVICE.
